MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 7H/RT/123MM; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 7H/RT/123MM; PLATE, FIXATION, BONE
Model Number 02.112.018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter is a synthes employee.Photo investigation: the complaint device was not returned for investigation.A photo analysis was completed on the received images.The images were reviewed and 3.5mm lcp superior anterior clavicle plates had broken in its implanted position.The root cause of the issue cannot be determined from the available information.Manufacturing record evaluation could not be performed as no lot number information was available.Since the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition of broken plate could be confirmed from the images.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that patient will undergo revision surgery due to a broken plate.The doctor reports that the clavicle plate placed on the patient has broken due to fatigue, for which they are going to remove the implant and place another one.Patient also experienced pain.This report is for a 3.5mm locking compression plate (lcp) sup ant clavicle plate.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP SUP ANT CLAVICLE PL W/LAT EXTN 7H/RT/123MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12306816
Report Number8030965-2021-06565
Device Sequence Number3611548
Product Code HRS
UDI-Device Identifier10886982032713
UDI-Public(01)10886982032713
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.018
Device Catalogue Number02.112.018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;